# SDR IPXA2024011174392

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 25,594 hours, 16,011 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADOME HAS 2 CRACKS TOTALING 18 INCHES LONG.
